# SDR UALA2012052903010

- Difficulty date: May 28, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 35,580 hours, 14,483 cycles
- Engine: Iae V2522A5
- System (JASC): 2620 · Extinguishing System
- Part: Window
- Condition: Unsecure
- Location: Seat Row 11f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX INTERIOR WINDOW LOOSE 11F.  SECURED WINDOW.
